AACA, Contents of Vol. 25, Issue 4


… table of contents alert for Advances in Applied Clifford Algebras. Volume 25 Number 4 is now available online.

In this issue

On Spinors of Zero Nullity

Marco Budinich

» Abstract   » Full text PDF

Split Quaternion Matrix Representation of Dual Split Quaternions and Their Matrices

Melek Erdoğdu & Mustafa Özdemir

» Abstract   » Full text PDF

Geometry of the Hyperbolic Spinors Corresponding to Alternative Frame

Tülay Erişir, Mehmet Ali Güngör & Murat Tosun

» Abstract   » Full text PDF

A Class of Toeplitz Operators in Several Variables

Dmitry Fedchenko & Nikolai Tarkhanov

» Abstract   » Full text PDF

A Non-distributive Extension of Complex Numbers to Higher Dimensions

M. Fernández-Guasti

» Abstract   » Full text PDF
Erratum

Erratum to: A Non-distributive Extension of Complex Numbers to Higher Dimensions

M. Fernández-Guasti

» Abstract   » Full text PDF

Quaternion Algebras and Generalized Fibonacci–Lucas Quaternions

Cristina Flaut & Diana Savin

» Abstract   » Full text PDF

Fast Methods for Spherical Linear Interpolation in Minkowski Space

Raheleh Ghadami, Javad Rahebi & Yusuf Yayly

» Abstract   » Full text PDF

On the Structure of Quaternion Rings Over $${\mathbb{Z}/n\mathbb{Z}}$$ Z / n Z

José María Grau, Celino Miguel & Antonio M. Oller-Marcén

» Abstract   » Full text PDF

One-Parameter Planar Motions in Generalized Complex Number Plane $${\mathbb{C}_{J}}$$ C J

Nurten (Bayrak) Gürses & Salim Yüce

» Abstract   » Full text PDF

On Dual Fibonacci Octonions

Serpil Halici

» Abstract   » Full text PDF

Polar Coordinate Expression of Hyperholomorphic Functions on Split Quaternions in Clifford Analysis

Ji Eun Kim & Kwang Ho Shon

» Abstract   » Full text PDF

Clifford Algebra and the Discretizable Molecular Distance Geometry Problem

Carlile Lavor, Rafael Alves, Weber Figueiredo, Antonio Petraglia & Nelson Maculan

» Abstract   » Full text PDF

Generalized Bicomplex Numbers and Lie Groups

Sıddıka Özkaldı Karakuş & Ferdag Kahraman Aksoyak

» Abstract   » Full text PDF

Schwarz’s Lemma for Slice Clifford Analysis

Guangbin Ren & Zhenghua Xu

» Abstract   » Full text PDF

On the Differential Geometric Elements of the Involute $${\tilde{\rm D}}$$ D ~ -Scroll in E 3

Süleyman Şenyurt & Şeyda Kılıçoğlu

» Abstract   » Full text PDF

Properties of Solutions to A-Harmonic System and A-Dirac System

Zhanlei Wang & Shuhong Chen

» Abstract   » Full text PDF

Source: Email from springer_AT_alerts.springer.com, 24 Oct. 2015.

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s